# SDR 122004

- Difficulty date: December 20, 2004
- Submitted: December 20, 2004
- Operation: General aviation
- Filed by: Advantage Aviation Technologies II , LLC., repair station GQRR443L
- Make and model: Amd FALCON200
- Aircraft time: 5,100 hours, 4,800 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Holder
- Part number: D52177
- Condition: Cracked
- Location: Packing
- Part time: 5,100 hours, 4,800 cycles
- Component: Actuator, Messier
- Component part number: A23721
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE PACKING HOLDER P/N D52177 INSIDE OF THE MAIN GEAR ACTUATOR P/N A 23721 HAS BEEN FOUND CRACKED ON TWO OCCASIONS.  A SERVIE BULLETIN F200-110 IS TO MODIFY THE PART TO PREVENT CRACKING. WE HAVE TWO PACKING HOLDERS THAT ARE CRACKED, ONE MODIFIED AND ONE NOT. WE HAVE NOTIFIED FALCON JET ABOUT THE PROBLEM
